Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Stochastic population dynamics under regime switching II

Mao, X. and Luo, Q. and , National Natural Science Foundation of China (Funder) and , EPSRC (UK) (Funder) and , London Mathematical Society (Funder) and , Edinburgh Mathematical Society (Funder) (2009) Stochastic population dynamics under regime switching II. Journal of Mathematical Analysis and Applications, 355 (2). pp. 577-593. ISSN 0022-247X

PDF (175_JMAA_Mao.pdf)

Download (199kB) | Preview


This is a continuation of our paper [Q. Luo, X. Mao, Stochastic population dynamics under regime switching, J. Math. Anal. Appl. 334 (2007) 69-84] on stochastic population dynamics under regime switching. In this paper we still take both white and color environmental noise into account. We show that a sufficient large white noise may make the underlying population extinct while for a relatively small noise we give both asymptotically upper and lower bound for the underlying population. In some special but important situations we precisely describe the limit of the average in time of the population.

Item type: Article
ID code: 13994
Keywords: brownian motion, markov chain, stochastic differential equation, It^o's formula, extinction, formula, average in time., Mathematics, Analysis, Applied Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Strathclyde Business School
Depositing user: Mrs Carolynne Westwood
Date Deposited: 10 Dec 2009 15:21
Last modified: 24 Jul 2015 13:12
Related URLs:

Actions (login required)

View Item View Item